Chemotherapy - creed0608

Drug or Chemo Therapy Associated with Intermediate-Grade Astrocytoma. Posted on October 13, 2011 View this journey (6 Experiences)

My husband was on a low dose chemotherapy treatment (Temador) simultaneously with the radiation treatment (total of 42 days). We did not notice any side effects from this. He did take a Zofran pill 30 minutes prior to taking the pills each night. After the 42 days ended, his treatment was 1 month off, then take Temador again 5 days a month for 6 months. The first month was ok, without many side effects at all, except trouble sleeping, which I think was related to anxiety. The second month, I believe he might have had come in contact with a virus of some sort, as he did ok during the 5 days of taking Temador, but the next week he did not feel well at all. He had aches, pains, chills, low grade fever and generally felt bad. But again, I do not think this was related,,,I think it might have been a combination of minimal side effects and a bug of some sort. He is now taking the 3rd round and has 2 more days left. So far, so good.

Easy to Do: Agree
Minimal Side Effects: Neutral/NA
Minimal Impact to Daily Life: Neutral/NA

Read more Intermediate-Grade Astrocytoma experiences about Chemotherapy.

Read and answer Intermediate-Grade Astrocytoma questions.